Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 495194, 8 pages
http://dx.doi.org/10.1155/2013/495194
Research Article

Control of Singular Markovian Jump Systems with Bounded Transition Probabilities

1Department of Preparatory Course, Shenyang Institute of Engineering, Shenyang 110036, China
2School of Information and Control Engineering, Liaoning Shihua University, Liaoning, Fushun 113001, China

Received 10 October 2013; Accepted 20 November 2013

Academic Editor: Hao Shen

Copyright © 2013 Hongsheng Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Dai, Singular Control Systems, vol. 118, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. S. Silva and T. P. de Lima, “Looking for nonnegative solutions of a Leontief dynamic model,” Linear Algebra and Its Applications, vol. 364, no. 1, pp. 281–316, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. L. Campbell, Singular Systems of Dirential Equations, Pitman, London, UK, 1980.
  4. P. C. Muller, “Linear mechanical descriptor systems: identification, analysis and design,” in Proceedings of the of IFAC Conference on Control of Independent Systems, pp. 501–506, Belfort, France, 1997.
  5. S. Xu, P. van Dooren, R. Ştefan, and J. Lam, “Robust stability and stabilization for singular systems with state delay and parameter uncertainty,” IEEE Transactions on Automatic Control, vol. 47, no. 7, pp. 1122–1128, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. Lu and D. W. C. Ho, “Generalized quadratic stability for continuous-time singular systems with nonlinear perturbation,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 818–823, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Zhu, C. Zhang, Z. Cheng, and J. Feng, “Delay-dependent robust stability criteria for two classes of uncertain singular time-delay systems,” IEEE Transactions on Automatic Control, vol. 52, no. 5, pp. 880–885, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Ma, C. Zhang, and Z. Cheng, “Delay-dependent robust H control for uncertain discrete-time singular systems with time-delays,” Journal of Computational and Applied Mathematics, vol. 217, no. 1, pp. 194–211, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. Zhang, Y. Xia, and P. Shi, “New bounded real lemma for discrete-time singular systems,” Automatica, vol. 44, no. 3, pp. 886–890, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Q. L. Zhang, W. Q. Liu, and D. Hill, “A Lyapunov approach to analysis of discrete singular systems,” Systems & Control Letters, vol. 45, no. 3, pp. 237–247, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Xu, C. Yang, Y. Niu, and J. Lam, “Robust stabilization for uncertain discrete singular systems,” Automatica, vol. 37, no. 5, pp. 769–774, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. Sun, H. Liu, K. He, and Z. Sun, “Reduced-order H filtering for linear systems with Markovian jump parameters,” Systems & Control Letters, vol. 54, no. 8, pp. 739–746, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Shen, X. Huang, J. Zhou, and Z. Wang, “Global exponential estimates for uncertain Markovian jump neural networks with reaction-diffusion terms,” Nonlinear Dynamics, vol. 69, no. 1-2, pp. 473–486, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Shen, S. Xu, J. Lu, and J. Zhou, “Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1665–1680, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Xu, T. Chen, and J. Lam, “Robust H filtering for uncertain Markovian jump systems with mode-dependent time delays,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 900–907, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  16. E. K. Boukas and Z. K. Liu, “Robust H control of discrete-time Markovian jump linear systems with mode-dependent time-delays,” Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, vol. 46, no. 12, pp. 1918–1924, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. P. He and F. Liu, “Robust stabilization of stochastic Markovian jumping systems via proportional integral control,” Signal Processing, vol. 91, no. 11, pp. 2478–2486, 2011. View at Google Scholar
  18. G. L. Wang and Q. L. Zhang, “Adaptive control of stochastic nonlinear systems with Markovian switching,” International Journal of Adaptive Control and Signal Processing, vol. 26, no. 9, pp. 848–860, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. L. Wang, Q. L. Zhang, and V. Sreeram, “Design of reduced-order H filtering for Markovian jump systems with mode-dependent time delays,” Signal Processing, vol. 89, pp. 187–196, 2009. View at Google Scholar
  20. E. K. Boukas, “On robust stability of singular systems with random abrupt changes,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 3, pp. 301–310, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Wu, H. Su, and J. Chu, “Delay-dependent H control for singular Markovian jump systems with time delay,” Optimal Control Applications & Methods, vol. 30, no. 5, pp. 443–461, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. Ma and C. Zhang, “Robust stability and H control for uncertain discrete Markovian jump singular systems with mode-dependent time-delay,” International Journal of Robust and Nonlinear Control, vol. 19, no. 9, pp. 965–985, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Lam, Z. Shu, S. Xu, and E.-K. Boukas, “Robust H control of descriptor discrete-time Markovian jump systems,” International Journal of Control, vol. 80, no. 3, pp. 374–385, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. E. K. Boukas, “H control of discrete-time Markov jump systems with bounded transition probabilities,” Optimal Control Applications & Methods, vol. 30, no. 5, pp. 477–494, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. E. K. Boukas, “On stability and stabilisation of continuous-time singular Markovian switching systems,” IET Control Theory & Applications, vol. 2, no. 10, pp. 884–894, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. Xu and J. Lam, Robust Control and Filtering of Singular Systems, vol. 332, Springer, Berlin, Germany, 2006. View at MathSciNet
  27. L. Xie and C. E. de Souza, “Robust H control for linear systems with norm-bounded time-varying uncertainty,” IEEE Transactions on Automatic Control, vol. 37, no. 8, pp. 1188–1191, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. G. Wang and Q. Zhang, “Robust control of uncertain singular stochastic systems with Markovian switching via proportional-derivative state feedback,” IET Control Theory & Applications, vol. 6, no. 8, pp. 1089–1096, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. G. L. ] Wang, “Robust stabilization of singular Markovian jump systems with uncertain switching,” International Journal of Control, Automation, and Systems, vol. 11, no. 1, pp. 188–193, 2013. View at Google Scholar